On the rate of convergence for the Chebyshev series

Kamel Al-Khaled

Research output: Contribution to journalArticle

Abstract

Let f(x) be a function of bounded variation on [-1,1] and S n(f;x) the nth partial sum of the expansion of f(x) in a Chebyshev series of the second kind. In this note we give the estimate for the rate of convergence of the sequence Sn(f;x) to f(x) in terms of the modulus of continuity of the total variation of f(x).

Original languageEnglish
Pages (from-to)1-7
Number of pages7
JournalMissouri Journal of Mathematical Sciences
Volume14
Issue number1
Publication statusPublished - 2002

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the rate of convergence for the Chebyshev series'. Together they form a unique fingerprint.

  • Cite this